International Journal of Advanced Research in Engineering and Applied Sciences (ISSN: 2278-6252)
Volume 6, Issue 3, March 2017

1.

SOLVING EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR CLASS OF LINEAR ELLIPTIC EQUATIONS OF DIRICHLET PROBLEM IN DIVERGENCE FORM

Nigussie Dedefi Waritu, College of Natural & Computational Sciences, Department of Mathematics, Debre Berhan University, Ethiopia
Prof. A. N. Mohamad, College of Natural & Computational Sciences, Department of Mathematics, Debre Berhan University, Ethiopia

1-15 pdf
Copyright © 2011-2012 - All Rights Reserved by GARPH